# SDR AU010004

- Difficulty date: January 4, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 065006401
- Condition: Faulty
- Location: Autopilot
- Part time: 3,823 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(AUS) AUTOPILOT COMPUTER SUSPECT FAULTY.
